Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A new step-size changing technique for multistep methods
HTML articles powered by AMS MathViewer

by G. K. Gupta and C. S. Wallace PDF
Math. Comp. 33 (1979), 125-138 Request permission


The step-size changing technique is an important component of a Variable Step Variable Order algorithm for solving ordinary differential equations using multi-step methods. This paper presents a new technique for changing the step-size and compares its performance to that of the Variable-Step and Fixed-Step Interpolation techniques.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L05, 65D30
  • Retrieve articles in all journals with MSC: 65L05, 65D30
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 125-138
  • MSC: Primary 65L05; Secondary 65D30
  • DOI:
  • MathSciNet review: 514814